# SDR AWXA200700721

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 21,279 hours, 8,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAL2800M0706
- Part serial: 5879
- Condition: Failed
- Location: Cargo Bay
- Part time: 22,832 hours, 8,597 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EE - SMOKE LAV CARGO DET FAULTED.  MX REPLACED THE CARGO SMOKE DETECTOR.  OPS CHECK WAS GOOD.
